Prolongation algebra and Backlund transformations of Drinfeld-Sokolov system of equations


Karasu A., Yurdusen İ.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.16, no.26, pp.4261-4269, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 26
  • Publication Date: 2001
  • Doi Number: 10.1142/s0217751x01005390
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS A
  • Page Numbers: pp.4261-4269

Abstract

We show that the Drinfeid-Sokolov system of equations has a nontrivial prolongation structure. The closure process for prolongation algebra gives rise to the sl(4, c) algebra which is used to derive the scattering problem for the system of equations under consideration. The nontrivial new Backlund transformations and some explicit solutions are given.